Mathematical Model for the control of Life cycle of Feminine Anopheles Mosquitoes
Naresh Kumar Jothi1, M.L. Suresh2, T N M Malini Mai3
1Naresh Kumar Jothi, Department of Mathematics, Vel Tech Rangarajan Dr.Sagunthala R&D Institute of Science and Technology, Avadi, Chennai, (Tamil Nadu), India.
2M.L. Suresh, Department of Mathematics, Vel Tech Rangarajan Dr.Sagunthala R&D Institute of Science and Technology, Avadi, Chennai, (Tamil Nadu), India.
3T N M Malini Mai, Department of Mathematics, Jeppiaar SRR Engineering College, Padur, Chennai.
Manuscript received on 01 August 2019. | Revised Manuscript received on 07 August 2019. | Manuscript published on 30 September 2019. | PP: 5316-5319 | Volume-8 Issue-3 September 2019 | Retrieval Number: C6876098319/2019©BEIESP | DOI: 10.35940/ijrte.C6876.098319
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this paper, using Mathematical model to control the life cycle of Feminine Anopheles mosquitoes is derived. The Feminine Anopheles mosquito life cycle controlling by backstepping strategy. The backstepping control technique provides the scientific procedure for choosing a controller in Feminine Anopheles life cycle. The Feminine Anopheles mosquito life cycle models are derived using Lyapunov stability theory.
Keywords: Mathematical Model, Feminine Anopheles Mosquito, Malaria, Back stepping, Lyapunov Function.
Scope of the Article: Software Defined Networking and Network Function Virtualization